MAUDE Adverse Event Report: Dentsply Implants Manufacturing GmbH PrimeTaper EV Ø4.8 x 11mm OS; implant, endosseous, root-form

Dentsply Implants Manufacturing GmbH PrimeTaper EV Ø4.8 x 11mm OS; implant, endosseous, root-form
Catalog Number 68011106
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant loss.Also, it was reported that they had unspecified infection and osteolysis.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.

Brand Name
PrimeTaper EV Ø4.8 x 11mm OS
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
Dentsply Implants Manufacturing GmbH
rodenbacher chaussee 4
63457 hanau
hessen
GM 
Manufacturer (Section G)
Dentsply IH AB
aminogatan 1
s-431 21 molndal vastra gotala
SW  
Manufacturer Contact
dan eager
221 w. philadelphia st.
suite 60w
york, PA 17401
1(717)845-7511
MDR Report Key50458276
Report Number3013111692-2026-39351
Device Sequence Number16018282
Product Code DZE
UDI-Device Identifier07392532276798
UDI-Public07392532276798
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K120414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number68011106
Device Lot Number519431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown